Continuity and generators of dynamical semigroups for infinite Bose systems

Blanchard P, Hellmich M, Lugiewicz P, Olkiewicz R (2007)
J. Math. Phys. 48(1): 012106.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ;
Erscheinungsjahr
Zeitschriftentitel
J. Math. Phys.
Band
48
Zeitschriftennummer
1
Seite
012106
ISSN
PUB-ID

Zitieren

Blanchard P, Hellmich M, Lugiewicz P, Olkiewicz R. Continuity and generators of dynamical semigroups for infinite Bose systems. J. Math. Phys. 2007;48(1):012106.
Blanchard, P., Hellmich, M., Lugiewicz, P., & Olkiewicz, R. (2007). Continuity and generators of dynamical semigroups for infinite Bose systems. J. Math. Phys., 48(1), 012106. doi:10.1063/1.2406053
Blanchard, P., Hellmich, M., Lugiewicz, P., and Olkiewicz, R. (2007). Continuity and generators of dynamical semigroups for infinite Bose systems. J. Math. Phys. 48, 012106.
Blanchard, P., et al., 2007. Continuity and generators of dynamical semigroups for infinite Bose systems. J. Math. Phys., 48(1), p 012106.
P. Blanchard, et al., “Continuity and generators of dynamical semigroups for infinite Bose systems”, J. Math. Phys., vol. 48, 2007, pp. 012106.
Blanchard, P., Hellmich, M., Lugiewicz, P., Olkiewicz, R.: Continuity and generators of dynamical semigroups for infinite Bose systems. J. Math. Phys. 48, 012106 (2007).
Blanchard, Philippe, Hellmich, M., Lugiewicz, P., and Olkiewicz, R. “Continuity and generators of dynamical semigroups for infinite Bose systems”. J. Math. Phys. 48.1 (2007): 012106.